Write a review

Dark Circles After Using Latisse - Illinois

I see eyelashes growing but dark circles around my...

I see eyelashes growing but dark circles around my eyes are looking terrible. I look like an old sick person. I did not see any warning on the product and my doctor did not mention any thing.

I have used Lattice for about a month. I have started seeing dark circles around both my eyes. I am concerned that this may be a reaction to Latisse. Should I stop using Latisse? Would the dark circles go away if I stop using it?

Was this review helpful? 11 others found this helpful

Comments (11)

Sort by

Thank you everyone for your comments. I have been using Latisse for about 5 weeks. Initially, I noticed that my eyelids appeared red and irritated. However, my physician had warned me that this might occur, so I wasn't concerned. She recommended cutting back to every other night. In the last two weeks, I have noticed a great deal of darkening under my eyes, and have had several people comment how "exhausted" I look. But my lashes are soooo long, I hate to stop using it. Maybe I'm using too much?
  • Reply
I had the same problem. Darkening all around my eyes particulally the the think skin beteen the top of my nose and eyes. I looked like I had slept in months. I could actaully see people staring not at my long lashes but my tired eyes. It looked like I was wearing brown eye shadow. It took months to go away completely. The bad thing is my lashes never looked greater -thick and long. Unfortunately the darkening was not worth the lush lashes . Do all the lash lengthening have the same problem? I too read the warnings very carefully and never saw any warning about this. I am 48 .
  • Reply
I have this problem too. I think it is actually fat loss. I look so tired all the time, I hate it. I never saw any warning that it can cause orbital fat loss
  • Reply
I have experienced the same thing. I have never had circles under my eyes before but have developed dark shadows under my eyes along with red capillaries that appear broken. I went to a dermatologist who told me I would need laser treatments to get rid of both issues. Is this a valid recommendation? After reading these posts, I think I must have been using too much of the latisse on my upper eye lid. Not sure it is worth the dark circles and inflamed capillaries. I look like an alcoholic on a month bender.
  • Reply

I too have dark circles UNDER my eyes since using Latisse for almost 3 months. My lashes are so long that after I apply the product, my damp lashes rest below my eyes once I fall asleep. I noticed the circles but didn't mention them to my husband...but he too noticed them himself. I don't have inflammation going on in my body right now because I rid myself of inflammatory causing foods about the same time I started using Latisse. My bottle is almost empty and am actually only using it every other day now, still applying it with a very fine (cleaned each time) liner brush. Hopefully darkness will go away.

  • Reply

I am grateful for the comments posted here. I am also experiencing dark circles under my eyes at about week 8 of use. The side effect is NOT widely talked about and not included on the side effect list, so forums like these are very helpful. Can anyone tell me if the darkening resolved after stopping use?

  • Reply
The dark circles are probably the result of inflammation and fluid retention caused by irritation from Latisse. Use a very small amount of Latisse, very close to the lashes. Be careful not to get it into the eye. Don't use the included brushes, use a thin eyeliner or paint brush. This should reduce irritation and hence the dark circles. If that doesn't work, then stop using the product and your circles will clear up. They are not caused by pigment change, only temporary irritation and swelling.
  • Reply
Darkening of the skin around the eyes is a side effect but not dark circles. I would call the 800 number on the Latisse website or ask your doctor. Skin darkening is NOT permanent though so if you ease up or stop using it, your skin should go back to its regular color.
  • Reply
Question:Dark Circles after Using Latisse? Answer: Latisse is indicated for lengthening the lashes of the upper eyelids. The Latisse is placed on the skin just superior to the base of the lashes. There is no reason why dark circles of the lower eyelids should be produced by using Latisse on the upper eyelids. Even if Latisse were to be used for the lower eyelids, placing the Latisse just inferior to the lower lid lashes should not produce dark circles of the lower lids. There can be some redness, irritation and, perhaps, slight darkening of the skin where the Latisse is placed but not in other areas of the lids.
  • Reply
If you are seeing dark circles around the eyes then some of the medicine is getting on the skin of the eye lids. Stop the Latisse, it is reversible.
  • Reply
I have the same problem. you can stop using it and then your skin around your eyes will go back to same color or you can use the applicators for latisse.. You don't need a lot of them of your eye lid to make it effective, just little bit would be enough.
  • Reply